# SDR FDEA201405100972

- Difficulty date: May 10, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5810487
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STATION 310.5 RBL 40 - RBL 42 FLOORBEAM UPPER CHORD FOUND CORROSION.  COMPLIED WITH EA F-5310-T0307994 PART 1.  MAIN DECK FLOOR BEAM UPPER CHORD REPAIR AT STA 310.5 RBL 36 TO RBL 44.  REPAIR CLASSIFIED AS MAJOR.
